Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 189, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Oct 11, 2008, 3:34 PM MDT for Las Animas County, Otero County, Pueblo County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2008, 3:34 PM MDT (21:34 UTC)
- Expired
- Oct 11, 2008, 3:55 PM MDT
- In force
- 21 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 90 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 11, 1:08 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 359 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 112134 SVRPUB COC071-089-101-112230- /O.NEW.KPUB.SV.W.0189.081011T2134Z-081011T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 334 PM MDT SAT OCT 11 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... SOUTHERN OTERO COUNTY IN SOUTHEAST COLORADO... EXTREME SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 430 PM MDT... * AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MODEL...OR ABOUT 18 MILES NORTHEAST OF TRINIDAD...AND WAS MOVING TOWARD THE NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... MODEL. TYRONE. THATCHER. DELHI. TIMPAS. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. THIS SEVERE THUNDERSTORM COULD FURTHER INTENSIFY AND PRODUCE A TORNADO WITH LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SATURDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3801 10396 3771 10341 3723 10417 3736 10438 TIME...MOT...LOC 2133Z 218DEG 42KT 3739 10421 $$
2 follow-up statements
000 WWUS55 KPUB 112145 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 345 PM MDT SAT OCT 11 2008 COC071-089-101-112230- /O.CON.KPUB.SV.W.0189.000000T0000Z-081011T2230Z/ OTERO CO-LAS ANIMAS CO-PUEBLO CO- 344 PM MDT SAT OCT 11 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR EXTREME SOUTHEASTERN PUEBLO...NORTH CENTRAL LAS ANIMAS AND SOUTHERN OTERO COUNTIES... AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 6 MILES SOUTHWEST OF THATCHER...OR 32 MILES NORTHEAST OF TRINIDAD...AND WAS MOVING TOWARD THE NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... THATCHER. DELHI. TIMPAS. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SATURDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3801 10396 3771 10341 3723 10417 3736 10438 TIME...MOT...LOC 2144Z 216DEG 43KT 3752 10408 $$
000 WWUS55 KPUB 112155 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 355 PM MDT SAT OCT 11 2008 COC071-089-101-112205- /O.CAN.KPUB.SV.W.0189.000000T0000Z-081011T2230Z/ OTERO CO-LAS ANIMAS CO-PUEBLO CO- 355 PM MDT SAT OCT 11 2008 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME SOUTHEASTERN PUEBLO...NORTH CENTRAL LAS ANIMAS AND SOUTHERN OTERO COUNTIES... HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SATURDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3801 10396 3771 10341 3723 10417 3736 10438 TIME...MOT...LOC 2155Z 216DEG 43KT 3763 10398 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 3:01 PM MDT, 33 minutes earlier.
Area forecast discussion, Oct 11, 3:01 PM MDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 301 PM MDT SAT OCT 11 2008 .SHORT TERM... (TONIGHT AND SUNDAY) COMPLEX WEATHER PATTERN OVER THE AREA TODAY WITH LARGE CUT OFF LOW OVER THE GREAT BASIN AND 120+KT UPPER JET/DRY WEDGE NOSING INTO SW CO. MEANWHILE...FRONT WHICH PUSHED THROUGH THE SOUTHEAST PLAINS IS BEGINNING TO SHOW SIGNS OF LIFTING BACK NORTHWARD THROUGH LAS ANIMAS/BACA COUNTY...WITH MSAS SHOWING 3 HR PRESSURE FALLS AHEAD OF APPROACHING SYSTEM...AND KSPD FINALLY SEEING A SOUTH WIND KICK IN. LOTS OF CLOUDINESS THOUGH ACROSS THE AREA HAS HAMPERED HEATING. SO FAR SPC MESO ANALYSIS ONLY SHOWING AROUND 250 J/KG OF CAPE NEARING THE SRN BORDER. WITH EASTERLY LOW LVL FLOW BENEATH STRONG SOUTHWEST FLOW ALOFT...DEEP LAYER SHEARS RUNNING AROUND 50-70 KTS...SO CERTAINLY ENOUGH SHEAR FOR SUPERCELLS. 50+ DEW POINTS HAVE BEEN ADVECTING NORTHWARD INTO BACA...SRN LAS ANIMAS COUNTY...AND WITH A FEW HOURS OF DEEP MIXING AS SOUTHERLY WINDS KICK IN...AND WITH COOLING ALOFT ASSOC WITH UPPER LOW MOVING IN FROM THE WEST...COULD SEE ENOUGH CLEARING/HEATING/INSTABILITY FOR SEVERE THUNDERSTORMS LATE THIS AFTN/EVENING. LARGE HAIL...DAMAGING WINDS WILL BE THE MAIN THREAT. THOUGH WITH LOW LCLS AND STRONG LOW LEVEL HELICITIES...AN ISOLATED TORNADO IS ALSO POSSIBLE...ESPECIALLY ACROSS BACA/LAS ANIMAS COUNTY THROUGH THE EVENING. WATCH MAY NEED TO BE EXPANDED EASTWARD ACROSS BACA COUNTY LATER THIS AFTERNOON/EVENING. OUT WEST...FAIRLY WIDESPREAD THUNDERSTORM ACTIVITY HAS BEEN ONGOING ACROSS THE SOUTHWEST/CEN MTNS. SNOW LVLS ARE QUITE HIGH...STILL ABOVE 11KFT SO FAR GIVEN HIGH MTN AWOS SITES KMYP AND KCPW ARE STILL IN THE MID 30S AND WEB CAMS SHOWING ONLY WET ROADS. HOWEVER PACIFIC COLD FRONT WILL BE MOVING ACROSS THE MTN AREAS OVERNIGHT WITH SNOW LEVELS DROPPING TO AROUND 8000 FEET. MOST WIDESPREAD ACTIVITY EXPECTED NOW THROUGH 06Z...THEN BOTH NAM/GFS BRING DRY SLOT INTO THE WESTERN AFTER 06Z WHICH SHOULD BRING A QUICK DIMINISHING TO SNOWFALL ACROSS THE WESTERN MOUNTAINS BY EARLY TOMORROW MORNING. INHERITED WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW ABOVE 10000 KFT FOR THE WRN MTS STILL LOOKS ON TARGET WITH ENDING TIME AROUND 09Z. SNOW ALSO EXPECTED ACROSS THE EASTERN MTS HOWEVER WITH DRY AIR MOVING IN QUICKLY AFTER 06Z...SNOW LVLS WILL HAVE LESS TIME TO WORK DOWN THE EASTERN SLOPES BEFORE SHOWERS DIMINISH. LOCAL 1-4 INCHES MAINLY ABOVE 11 KFT STILL LOOKS GOOD. OTHER CONCERN WILL BE STRONG WINDS ACROSS THE MOUNTAINS. MYP AND CPW GUSTING TO NEAR 50 KTS AND WITH JET OVERHEAD...EXPECT TO SEE GUSTS TO 60 KTS ABOVE 11-12KFT OVERNIGHT. PARAMETERS DO NOT LOOK FAVORABLE FOR THESE STRONG WINDS TO DESCEND THE EASTERN MTS INTO THE ADJACENT PLAINS TOMORROW...SO NO WIND HIGHLIGHTS ANTICIPATED. BUT HIGHER MOUNTAIN PASSES COULD BECOME VERY TREACHEROUS TONIGHT WITH BLOWING SNOW AS SNOW LEVELS CONTINUE TO DROP. ACROSS THE SOUTHEAST PLAINS...NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING...WITH A FEW SEVERE ALONG THE SRN BORDER...SHOULD GRADUALLY DECREASE TOWARDS TOMORROW MORNING. STRATUS WILL LIKELY STAY SOCKED IN NORTH OF HIGHWAY 50 UNTIL LATER TONIGHT WHEN WESTERLY WINDS BEHIND PACIFIC COLD FRONT MOVE IN AND ERODE THE LOW CLOUD COVER. LOW LVL FLOW EVENTUALLY BECOMES NORTHEAST TO EASTERLY ACROSS THE PLAINS BEHIND THE FRONT WHICH STALLS OUT AGAIN ROUGHLY ALONG A LINE FROM KTAD TO KIM TO KLAA. DEW POINTS ACROSS THE SOUTHEAST CORNER TOMORROW WILL STAY IN THE 50S TO LOWER 60S AND DEEP LAYER SHEARS RUNNING BETTER THAN 50 KTS...COULD AGAIN SEE A THREAT FOR SUPERCELL THUNDERSTORMS. MODEL CAPES RUNNING UP TO 700 J/KG...SO ONCE AGAIN COULD SEE A THREAT FOR SEVERE THUNDERSTORMS ACROSS THE SOUTHEAST CORNER OF THE STATE. FAIRLY DEEP DRY AIR WILL BE POSITIONED ACROSS THE WESTERN HALF OF THE FCST AREA TOMORROW...SO LESS SHOWER/TSTORM ACTIVITY OUT WEST. MAX TEMPS ACROSS THE PLAINS A REAL CHALLENGE WITH GUIDANCE VALUES ON THE PLAINS SPANNING THE GAMUT FROM UPPER 70S TO AROUND 80 IN THE MET...TO 60S IN THE MAV. HAVE GONE A LITTLE BELOW MAV GUIDANCE NORTH OF THE FRONT WITH WARMEST AREAS ALONG THE SE PLAINS WITH MID/UPPER 60S. MOST OF THE FCST AREA SHOULD SEE MORE SUN TOMORROW...SO WONT FEEL AS RAW AS TODAY IN SPITE OF COOLER AIR ALOFT. KT .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) ...ANOTHER STORM ON MONDAY AND TUESDAY... .SUNDAY NIGHT THROUGH TUESDAY...MORE OF THE MODELS SUGGEST A COMPACT SHORTWAVE WILL MOVE EASTWARD ACROSS THE STATE ON MONDAY AND TUESDAY. 700MB BAROCLINIC BAND WILL STAY NEAR THE KANSAS BORDER AND HAVE INCREASED POPS ON THE PLAINS ESPECIALLY CLOSER TO THE KANSAS BORDER. THE NAM AND GFS HAVE EASTERLY FLOW AT 700MB...HIGH HUMIDITIES AND 700MB TEMPERATURES BELOW 0C. THERE IS THE POTENTIAL FOR SOME LIGHT UPSLOPE PRECIPITATION OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR ON THESE DAYS. I HAVE INTRODUCED SOME MODEST POPS FOR THESE AREAS ON MONDAY AND TUESDAY. MODEL SOUNDINGS DO NOT SUGGEST NEAR SATURATION OR LIFT IN REGIONS COLDER THAN -10C...SO ANY PRECIPITATION WOULD BE LIGHT. FURTHER WEST...AIR ALOFT REMAINS RELATIVELY DRY...SO ONLY HAVE MODEST POPS IN THE CENTRAL AND SOUTHWEST MOUNTAINS. .WEDNESDAY THROUGH FRIDAY...WESTERLY FLOW DEVELOPS ON WEDNESDAY...WITH THE EC AND GFS SUGGESTING A TROUGH PASSING MOSTLY TO THE NORTH ON THURSDAY. EC IS STRONGER WITH THIS TROUGH AND DIGS THE TROUGH MORE STRONGLY SOUTHWARD INTO THE HIGH PLAINS. MAIN EFFECT IS THE EC HAS A MUCH STRONGER SURFACE HIGH OVER THE NORTHERN HIGH PLAINS...WITH STRONGER UPSLOPE FLOW ON FRIDAY. EC SOLUTION WOULD RESULT IN A COOLER AND CLOUDIER DAY THAN WHAT IS IN THE GRIDS. .SATURDAY...UPPER RIDGE IS JUST TO THE EAST OF THE STATE...WITH BROAD SOUTHWEST FLOW ALOFT. GFS IS A LITTLE MORE AGGRESSIVE WITH THE AMOUNT OF MOISTURE IN THE SOUTHWEST FLOW. CURRENTLY...LOOKS TO BE A MILD TO WARM DAY OVER THE ENTIRE FORECAST AREA. --PGW-- && .AVIATION... IFR CONDITIONS ARE EXPECTED AT KCOS AND KPUB THROUGH AROUND 09-10Z. AFTER THIS TIME DRY PUNCH ALOFT MOVES EASTWARD ACROSS THE EASTERN MTS AND SHOULD SEE LOW CLOUDS ERODE FAIRLY QUICKLY AS SOUTHWESTERLY WINDS KICK IN. SECONDARY NORTHERLY SURGE WILL MOVE INTO THE EASTERN PLAINS TOMORROW MORNING WITH FLOW BECOMING EAST TO SOUTHEAST ONCE AGAIN IN THE AFTN. DRIER AIR THOUGH SUGGESTS THAT A RETURN OF WIDESPREAD STRATUS TOMORROW AFTERNOON WILL BE LESS LIKELY. MEANWHILE...WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE THROUGH THE EVENING WITH LIFR CIGS AND MODERATE TO HEAVY SNOW ACROSS THE CONTDVD REGION. A RETURN OF VFR CONDITIONS EXPECTED ON SUNDAY AS DRIER AIR MOVES INTO THE AREA...THOUGH STILL ENOUGH MOISTURE FOR AT LEAST SOME ISOLATED MOUNTAIN SHOWERS. && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 3 AM MDT SUNDAY FOR COZ058-060-066- 068. && 31/06
Hazardous weather outlook, Oct 11, 6:00 AM MDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 600 AM MDT SAT OCT 11 2008 COZ058>089-093>099-121400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 600 AM MDT SAT OCT 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERAL INCHES OF SNOW ACCUMULATIONS CAN BE EXPECTED OVER THE SOUTHWEST MOUNTAINS ABOVE 10000 FEET AND OVER THE CENTRAL MOUNTAINS ABOVE 11000 FEET. THESE AREAS CAN GENERALLY EXPECT ACCUMULATIONS OF FOUR TO NINE INCHES BY SUNDAY MORNING. THE REST OF THE MOUNTAINS WILL SEE ONLY LIGHT ACCUMULATIONS OF SNOW. THERE IS THE POSSIBILITY OF ONE OR TWO SEVERE STORMS THIS AFTERNOON OR EVENING OVER PORTIONS OF THE FAR SOUTHEAST PLAINS. IF SEVERE STORMS DEVELOP...THE MAIN THREATS WILL BE HAIL AROUND QUARTER SIZE...WIND GUSTS AROUND 60 MPH...AND A TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS THE AREA SUNDAY AND MONDAY...WITH THE BEST CHANCES ACROSS THE FAR EASTERN PLAINS. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING AND GUSTY WINDS TO AROUND 40 MPH...EXCEPT FOR THE FAR SOUTHEAST PLAINS ON SUNDAY...WHERE LOCALLY HEAVY RAINFALL AND ONE OR TWO STRONG TO SEVERE STORMS...PRODUCING LARGE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH...WILL BE POSSIBLE. LIGHT SNOWFALL WILL ALSO BE POSSIBLE ACROSS THE HIGHER TERRAIN. LOW TEMPERATURES IN THE LOWER TO MID 30S ARE EXPECTED ACROSS THE EASTERN PLAINS SUNDAY AND MONDAY...WITH A HARD FREEZE POSSIBLE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY OVER THE SOUTHWEST AND CENTRAL MOUNTAINS TODAY AND TONIGHT...AND WILL BE POSSIBLE OVER PORTIONS OF THE FAR SOUTHEAST PLAINS LATE THIS AFTERNOON AND THIS EVENING. 28/23
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 9:07 PM MDT | Winter Weather Advisory | PUB | Chaffee, Conejos, Lake, Mineral, Rio Grande, Saguache | 30 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.